# SDR CA030708004

- Difficulty date: June 23, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Cessna 441
- Aircraft time: 4,939 hours
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Seal
- Condition: Leaking
- Location: Valve Assembly
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) FIREWALL FUEL SHUT OFF VALVE FOUND TO BE LEAKING FUEL EXTERNALLY PAST HARDENED O-RING SEALS. INTERNAL LEAKAGE CAUSED BY INCORRECT SEALS WHICH HAD GONE SOFT LIKE PUTTY AND WERE BREAKING UP.
